Translator Disclaimer
June 2018 Approximate $n$-dimensional additive functional equation in various Banach spaces
Abasalt Bodaghi, Mohan Arunkumar, Elumalai Sathya
Tbilisi Math. J. 11(2): 77-96 (June 2018). DOI: 10.32513/tbilisi/1529460024

Abstract

In this paper, we modify the Cauchy additive functional equation and find all solutions of this new functional equation. Then, we study generalized Ulam-Hyers stability of such functional equation in various Banach spaces via Hyers' method.

Citation

Download Citation

Abasalt Bodaghi. Mohan Arunkumar. Elumalai Sathya. "Approximate $n$-dimensional additive functional equation in various Banach spaces." Tbilisi Math. J. 11 (2) 77 - 96, June 2018. https://doi.org/10.32513/tbilisi/1529460024

Information

Received: 30 January 2018; Accepted: 10 March 2018; Published: June 2018
First available in Project Euclid: 20 June 2018

zbMATH: 07172266
MathSciNet: MR3954185
Digital Object Identifier: 10.32513/tbilisi/1529460024

Subjects:
Primary: 39B52‎
Secondary: 39B72, 39B82

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • June 2018
Back to Top